# SDR AALA202003239001

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 61,016 hours, 24,975 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: D4850P
- Condition: Loose
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FLT DK CTR FUEL QTY INDICATION *USABLE*. AT CRUISE ALT 340 CENTER TANK FUEL QUANTITY INDICATED .21, BOTH CENTER PUMPS LOW PSI LIGHTS ON. WITH CENTER PUMPS OFF CENTER TANK FUEL CHANGED VALUES FROM .21 TO .30  CONSTANTLY IN DECENT. FLUCTUATED BETWEEN .1 AND .3. ***SUPPLEMENTAL ACTION SECT 4 AND 5: FOUND LOOSE PLUG D4850P, RESECURED IAW AMM 28-41-00 AND WDM28-41-11. PERFORMED CONTINUITY CHECK OF CONNECTORS D11308P TO D04850J, D04850P TO D11316P AND D11308P TO D11316P IAW WDM 28-41-11. NO DEFECTS NOTED.***(CLOSED)
